Semiparametric Efficiency Bounds in Dynamic Non-Linear Systems under Elliptical Symmetry

14 Pages Posted: 8 Mar 2007

See all articles by Bryan W. Brown

Bryan W. Brown

Rice University - Department of Economics

Douglas J. Hodgson

University of Quebec at Montreal (UQAM) - Department of Economics

Abstract

We analyze semiparametric efficient estimation of non-linear simultaneous equation models in a time series context and derive a semiparametric efficiency bound for estimation of the parameters when the errors are i.i.d. from an unknown elliptically symmetric density. We derive the bound in the case of errors that are elliptically symmetric conditional on predetermined variables.

Suggested Citation

Brown, Bryan W. and Hodgson, Douglas J., Semiparametric Efficiency Bounds in Dynamic Non-Linear Systems under Elliptical Symmetry. Econometrics Journal, Vol. 10, No. 1, pp. 35-48, March 2007. Available at SSRN: https://ssrn.com/abstract=969136 or http://dx.doi.org/10.1111/j.1368-423X.2007.00198.x

Bryan W. Brown (Contact Author)

Rice University - Department of Economics ( email )

6100 South Main Street
Houston, TX 77005
United States

Douglas J. Hodgson

University of Quebec at Montreal (UQAM) - Department of Economics ( email )

P.O. Box 8888, Downtown Station
Montreal, Quebec H3C 3P8
Canada

Register to save articles to
your library

Register

Paper statistics

Downloads
12
Abstract Views
286
PlumX Metrics